# SDR ASOA2016081715360

- Difficulty date: August 17, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 36,098 hours, 33,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AND DOUBLER AT SERVICE DOOR BS 310 HAS CORROSION.  FOUND OUT OF LIMITS IAW  SRM 53-21-43-01 AND SRM 53-00-00-01 FIGURE 102.  REMOVED AND REPLACED THE FLOOR SUPPORT AND DOUBLER IAW  SRM 51-42-00,  SRM 51-42-06, 51-42-21 AND DRAWING 601R38669.
